# SDR ASOA2015022612281

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL45 AT FS349 FLOOR SILL HAS CORROSION, JUST AFT OF SERVICE DOOR,  BLENDED CORROSION FWD EDGE OF THE RT FLOOR SILL LOCATED RBL 45 AT FS 349 IN REF TO SRM 51-21-06-001-001-A01.  EVALUATED DAMAGE.  DAMAGE WILL BE COVERED IN GREO 670-53-00-390 EVALUATED IAW GREO 670-53-00-390.  COMPLIED WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390, REV- 01/22/2014 AS WRITTEN.
